advertisement
Question
Posted by: me | 2007/06/18

discharge

i went to my gynae a few weeks ago and he said that i had thrush. he gave me a pill called diflucanzole or something like that. i had abdominal pain before taking it and then after the pain went away. yet i still have a discharge, it smells yeasty or sometimes a bit bad, but i dont itch or anything. my pap smear came back normal but showed signs of thrush.
could this only be thrush? could it be something else? i also suffer from painful sex, but have since i started sex.
please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As the discharge has not improved, I would suggest that you go back to your doctor for further assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement